# SDR FDEA201006192067

- Difficulty date: June 19, 2010
- Submitted: June 21, 2010
- Operation: Air carrier
- Aircraft: N402FE
- Make and model: Airbus A310-203
- Aircraft serial: 201
- Aircraft time: 35,953 hours, 31,138 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: A5381293320100
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL TRACK AT FR 47/48BETWEEN RT NR 2 AND NR 3 SEAT TRACKS HAS CORROSION INSIDE THE SCALLOPS APPROX 1 SQ INCH.  REMOVED CORROSION IAW SRM 51-74-10 PAGE 205 , CHECKED FOUND OUT OF LIMITS IAW SRM 53-10-15, FIG 101 . R & R CROSSBEAM IAW SRM 51-75-10, PAGE 1,2,3
